Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 7, NWS La Crosse, WI

March 6, 2017Fillmore County, Minnesota; Chickasaw County, Howard County, Winneshiek County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 7:13 PM CST for Fillmore County, Minnesota; Chickasaw County, Howard County, Winneshiek County, Iowa. It was in force for 62 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2017, 7:13 PM CST (01:13 UTC)
Expired
Mar 6, 2017, 8:15 PM CST
In force
62 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Chickasaw County, IA, Howard County, IA, Winneshiek County, IA, Fillmore County, MN

The radar

The La Crosse radar (KARX), 101 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 7:15 PM CSTHAIL 0.881 S Riceville, IA
Mar 6, 7:15 PM CSTHAIL 0.881 Sse Riceville, IA
Mar 6, 7:15 PM CSTHAIL 1Riceville, IA
Mar 6, 7:15 PM CSTHAIL 1Riceville, IA
Mar 6, 7:25 PM CSTHAIL 15 Ese New Haven, IA
Mar 6, 7:25 PM CSTHAIL 18 S Riceville, IA
Mar 6, 7:30 PM CSTTSTM WND DMG1 S Cherry Grove, MNSMALL BRANCHES DOWN.
Mar 6, 7:30 PM CSTTSTM WND DMG1 Sse Cherry Grove, MNSMALL BRANCHES DOWN.
Mar 6, 7:30 PM CSTHAIL 0.51 S Cherry Grove, MN
Mar 6, 7:30 PM CSTHAIL 0.51 Sse Cherry Grove, MN
Mar 6, 7:35 PM CSTTSTM WND GST 505 Ene Racine, MN
Mar 6, 7:35 PM CSTTSTM WND GST 507 N Spring Valley, MN
Mar 6, 7:43 PM CSTTSTM WND GST 4510 W Harmony, MN
Mar 6, 7:43 PM CSTTSTM WND GST 451 S Greenleafton, MN
Mar 6, 7:43 PM CSTHAIL 0.510 W Harmony, MN
Mar 6, 7:43 PM CSTHAIL 0.51 S Greenleafton, MN
Mar 6, 7:44 PM CSTHAIL 0.5Cresco, IATORRENTIAL RAINS, 30 TO 40 MPH WIND.
Mar 6, 7:47 PM CSTTSTM WND GST 56Harmony, MN
Mar 6, 7:47 PM CSTHAIL 0.25Harmony, MNHAIL COVERING GROUND.
Mar 6, 7:52 PM CSTHAIL 0.881 Wsw Whalan, MNTIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 2:43 PM CSTTornado WatchSPC7 hr
Mar 6, 1:54 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 923 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 432 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
923 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
432 m²/s²
0-3 km storm-relative helicity
528 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS53 KARX 070113
SVRARX
IAC037-089-191-MNC045-070215-
/O.NEW.KARX.SV.W.0007.170307T0113Z-170307T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
713 PM CST MON MAR 6 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Howard County in northeastern Iowa...
  Western Winneshiek County in northeastern Iowa...
  Chickasaw County in northeastern Iowa...
  Fillmore County in southeastern Minnesota...

* Until 815 PM CST

* At 710 PM CST, severe thunderstorms were located along a line 
  extending from near Chalres City to New Hampton Iowa...to east of 
  Austin Minnesota, moving northeast at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Law enforcement has reported pockets of damaging winds 
           with this line of storms over the past 30 minutes. 

Hail damage to vehicles is expected. Expect considerable tree 
damage. Wind damage is also likely to mobile homes, roofs, and 
outbuildings. 

* Severe thunderstorms will be near...
  Lime Springs around 720 PM CST. 
  New Hampton and Spring Valley around 725 PM CST. 
  Preston and Harmony around 735 PM CST. 
  Fountain and Chatfield around 740 PM CST. 
  Cresco and Lanesboro around 745 PM CST. 
  Rushford around 755 PM CST. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
 
&&

A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa. A tornado watch also remains in effect until 1000 PM CST for
southeastern Minnesota.

LAT...LON 4350 9255 4350 9245 4384 9244 4385 9173
      4308 9206 4291 9255
TIME...MOT...LOC 0110Z 234DEG 51KT 4348 9255 4302 9258 

HAIL...1.00IN
WIND...70MPH
 
$$

DAB
3 follow-up statements
108 
WWUS53 KARX 070137
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
737 PM CST MON MAR 6 2017

IAC037-089-191-MNC045-070215-
/O.CON.KARX.SV.W.0007.000000T0000Z-170307T0215Z/
Howard IA-Winneshiek IA-Chickasaw IA-Fillmore MN-
737 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR HOWARD...WESTERN WINNESHIEK...CHICKASAW AND FILLMORE COUNTIES...

At 721 PM CST, severe thunderstorms were located along a line 
extending from near Stewartville to near Elma Iowa and into Ionia, 
moving northeast at 70 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement has reported isolated pockets of large hail 
         and winds to 70 mph over the past hour with these storms. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

These severe storms will be near...
  Chatfield around 725 PM CST. 
  Protivin around 735 PM CST. 
  Cresco, Lime Springs and Ridgeway around 740 PM CST. 
  Canton and Harmony around 750 PM CST. 
  Lanesboro around 800 PM CST. 
  Rushford around 810 PM CST. 

Most can expect to see 50 mph winds, however pockets of very strong 
winds can develop anywhere on this line of storms. Seek shelter as 
storms approach.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
 
&&

A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa. A tornado watch also remains in effect until 1000 PM CST for
southeastern Minnesota.

LAT...LON 4350 9255 4350 9245 4384 9244 4385 9173
      4308 9206 4291 9255
TIME...MOT...LOC 0121Z 218DEG 66KT 4385 9239 4311 9242 

HAIL...1.00IN
WIND...70MPH
 
$$

DAB
864 
WWUS53 KARX 070140 RRA
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
740 PM CST MON MAR 6 2017

IAC037-089-191-MNC045-070215-
/O.CON.KARX.SV.W.0007.000000T0000Z-170307T0215Z/
Howard IA-Winneshiek IA-Chickasaw IA-Fillmore MN-
740 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR HOWARD...WESTERN WINNESHIEK...CHICKASAW AND FILLMORE COUNTIES...

At 737 PM CST, severe thunderstorms were located along a line
extending from near Chatfield to near Lawler, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Law enforcement. These storms have a history of producing 
         wind damage in northeast Iowa, north of Charles City Iowa. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Preston, Fountain and Chatfield around 740 PM CST. 
  Lanesboro around 745 PM CST. 
  Ridgeway around 750 PM CST. 
  Rushford around 800 PM CST. 

The most intense portion of the storms is near Lime Springs and 
moving northeast toward southern Minnesota and southern Fillmore 
county. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa. A tornado watch also remains in effect until 1000 PM CST for
southeastern Minnesota.

LAT...LON 4311 9255 4338 9242 4384 9244 4385 9173
      4308 9206 4291 9255
TIME...MOT...LOC 0137Z 253DEG 42KT 4380 9214 4314 9216 

HAIL...0.75IN
WIND...60MPH
 
$$

DAB
022 
WWUS53 KARX 070212
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
812 PM CST MON MAR 6 2017

IAC037-089-191-MNC045-070221-
/O.EXP.KARX.SV.W.0007.000000T0000Z-170307T0215Z/
Howard IA-Winneshiek IA-Chickasaw IA-Fillmore MN-
812 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD...WESTERN WINNESHIEK...
CHICKASAW AND FILLMORE COUNTIES WILL EXPIRE AT 815 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

Additional storms are not expected tonight. It is safe to go to bed 
now! 

LAT...LON 4311 9255 4338 9242 4384 9244 4385 9173
      4308 9206 4291 9255
TIME...MOT...LOC 0211Z 234DEG 51KT 4408 9161 4342 9164 

$$

DAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:34 PM CST, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 6, 5:34 PM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
534 PM CST Mon Mar 6 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017

Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.

Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.

Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.

Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.

Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.

.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017

A wind advisory may be needed Wednesday with stronger winds
continuing.

Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017

All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.

&&

.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017

Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
     032>034-041>044-053>055-061.

MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.

IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.

     Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.

&&

SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...Rogers
Hazardous weather outlook, Mar 6, 4:01 PM CST, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
401 PM CST Mon Mar 6 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-072215-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-
401 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and a portion of west central
Wisconsin.

.DAY ONE...Tonight

A Tornado watch is in effect until 10 pm this evening.

Scattered thunderstorms will cross the area this evening between
6pm and 10 pm. A few of these storms could be severe. The main
threat will be damaging winds, with a lower threat for an
isolated tornado and large hail.

A Wind Advisory is also in effect tonight.

Westerly wind gusts of 40 to 55 mph are expected and will result
in difficult travel, especially on north-south oriented roadways.
Some damage is also possible to trees and power lines.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A Wind Advisory continues through Tuesday.

Gusty west winds of 40 to 55 mph will continue through Tuesday and
will again result in difficult travel on north-south oriented
roadways and may also cause some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening in the 6 pm
to 10 pm time frame.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-033-034-041>044-053>055-061-072215-
Taylor-Clark-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-
Vernon-Crawford-Richland-Grant-
401 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions southwest into
central Wisconsin.

.DAY ONE...Tonight

Strong to possibly a few severe thunderstorms are possible in the
8 pm to midnight time frame. Damaging winds would be the main
threat but there is also a small threat for larger hail and an
isolated tornado or two as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Wind Advisory for Tuesday.

Gusty west winds of 40 to 55 mph through Tuesday will result in
difficult travel on north-south oriented roadways and may also cause
some damage to trees and power lines.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening in the 8 pm to
midnight time frame.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS

In the hours before

Local storm report, Mar 6, 6:40 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             2 SE ORONOCO            44.14N 92.51W
03/06/2017  E0.75 INCH       OLMSTED            MN   EMERGENCY MNGR

&&

CJA
Local storm report, Mar 6, 6:47 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     2 NW ORONOCO            44.18N 92.57W
03/06/2017  M56 MPH          OLMSTED            MN   TRAINED SPOTTER

            TWO PINE TREES OF ONE FOOT IN DIAMETER BLOWN DOWN.

&&

CJA
Local storm report, Mar 6, 6:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     RUDD                    43.13N 92.90W
03/06/2017                   FLOYD              IA   911 CALL CENTER

            POWER LINES DOWN IN MANY AREAS OF COUNTY.

0652 PM     HAIL             RUDD                    43.13N 92.90W
03/06/2017  E1.00 INCH       FLOYD              IA   911 CALL CENTER

&&

CJA
Local storm report, Mar 6, 7:02 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
702 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             ST. ANSGAR              43.38N 92.92W
03/06/2017  E0.25 INCH       MITCHELL           IA   TRAINED SPOTTER

&&

CJA
Special weather statement, Mar 6, 7:06 PM CST, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
706 PM CST MON MAR 6 2017

IAZ008>010-018-019-MNZ079-087-088-094-095-WIZ032-033-070300-
Floyd-Winneshiek-Chickasaw-Howard-Mitchell-Wabasha-Olmsted-Fillmore-
Winona-Mower-Buffalo-Trempealeau-
706 PM CST MON MAR 6 2017

...STRONG TO SEVERE THUNDERSTORMS MOVING TOWARD WISCONSIN...

A LINE
OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MITCHELL...
HOWARD...FLOYD...WESTERN WINNESHIEK...CHICKASAW...WINONA...EASTERN
OLMSTED...EASTERN MOWER...WABASHA...FILLMORE...BUFFALO AND CENTRAL
TREMPEALEAU COUNTIES...

At 700 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Wabasha to Rochester Minnesota...to
Charles City Iowa. Movement was east at 40 mph.

Northeast Iowa and southeast Minnesota will continue to be affected
as the line shifts east toward western Wisconsin.

These storms were producing winds in excess of 40 mph and pea to
nickel size hail...with frequent lightning.

However...some of these storms were producing pockets of intense
damaging winds and power outages. Prepare now for possible damaging
winds and severe weather warnings.

LAT...LON 4445 9224 4441 9208 4460 9200 4460 9117
      4385 9158 4384 9173 4358 9173 4308 9200
      4308 9208 4292 9209 4291 9302
TIME...MOT...LOC 0100Z 265DEG 34KT 4440 9205 4291 9280

DAB
Local storm report, Mar 6, 7:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
708 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             FLOYD                   43.13N 92.74W
03/06/2017  E1.00 INCH       FLOYD              IA   LAW ENFORCEMENT

&&

CJA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:22 PM CSTSevere Thunderstorm WarningARXOlmsted23 min
Mar 6, 6:25 PM CSTSpecial Weather StatementARXDodge, Fillmore, Mower, Olmsted, Wabasha110 min
Mar 6, 6:32 PM CSTSevere Thunderstorm WarningARXWabasha43 min
Mar 6, 6:57 PM CSTSevere Thunderstorm WarningARXMower33 min
Mar 6, 7:06 PM CSTSpecial Weather StatementARXFillmore, Olmsted, Wabasha, Winona114 min
Mar 6, 7:45 PM CSTSpecial Weather StatementARXWinona45 min
Mar 6, 8:01 PM CSTSevere Thunderstorm WarningARXFillmore, Houston, Winona45 min
Mar 6, 8:05 PM CSTSpecial Weather StatementARXWinona25 min
Mar 6, 6:15 PM CSTSpecial Weather StatementARXFloyd, Mitchell60 min
Mar 6, 6:36 PM CSTSevere Thunderstorm WarningARXFloyd, Mitchell54 min
Mar 6, 8:16 PM CSTSpecial Weather StatementARXAllamakee, Clayton, Fayette44 min
Mar 6, 8:48 PM CSTSpecial Weather StatementARXClayton42 min
Mar 6, 9:12 PM CSTSevere Thunderstorm WarningARXClayton63 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.